# SDR VTZA96076

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 6532 - LGA-IAD - DURING DESCENT, DECLARED A EMERGENCY DUE TO A SMOKE SMELL IN THE CABIN.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS AND ALL PASSENGERS SAFE.  UPON FURTHER INVESTIGATIN, FLIGHT CREW TOLD MAINTENANCE THAT WHILE THERE WAS NO VISIBLE SMOKE, THERE WAS A STRANGE SMELL.  MAINTENACNE PEFORMED INSPECTION AND MAINTENANCE RUNS, BUT COULD FIND NO DEFECTS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
